# SDR AALA201804255005

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 97,158 hours, 15,563 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNI55549
- Part serial: C1090
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLAP RETRACTION AT FLAPS UP HANDLE POSITION, THE LEADING EDGE FLAP DISAGREE WARNING ILLUMINATED. EMERGENCY DECLARED, AIR RETURN TO DEPARTURE, FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CENTRALIZED FAULT DISPLAY INTERFACE (CFDIU) AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW MM 309-04.
